# SDR REXA2017010900034

- Difficulty date: January 9, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 2ND STEP FROM THE TOP AFT SIDE OF THE SKIN IN THE RADIUS AREA IS CRACKED A250-013. REPAIRED CRACKED ON AFT RISER WEB IAW SRM 52-11-04, TR 52-0025.
